# SDR UALA2011022800959

- Difficulty date: February 26, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 43,753 hours, 17,129 cycles
- Engine: Iae V2522A5
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19266DA01
- Part serial: 183
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT.  SUSPECT MCDU PCN 482-9002.  FOUND SOURCE OF SMOKE TO BE CAPTAINS MCDU.  REMOVED MCDU.  INSPECTED CONNECTORS AND WIRING AND RECEPTACLE AND FOUND NO  ABNORMALITIES.  REPLACED CAPT'S MCDU PER MM AFTER CONFERRING WITH LM.  OPS NORMAL.
